# SDR DALA2022021400941

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 21,405 hours, 8,289 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Engine
- Part number: CFM565
- Part serial: 661931
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHIP 3840 -IFSD- 30 MINUTES OUT OF JAX, CREW REPORTED LEFT ENGINE OIL QUANTITY DROPPING TO ZERO AND OIL PRESSURE DROPPING, ENGINE SHUT DOWN PER THE QRH. EMERGENCY DECLARED AND FLIGHT LANDED SAFELY. CORRECTIVE ACTION: OIL FOUND LEAKING FROM LUBE UNIT SIDE COVER. ENGINE CHANGE REQUIRED DUE TO OPERATION BELOW MINIMUM OIL PRESSURE LIMITS. LEFT ENGINE REPLACED ON LOG PAGE 2116420.
